# SDR CA080904004

- Difficulty date: September 3, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 13,165 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 9321921210
- Condition: Broken
- Location: Pivot Pin
- Part time: 322 hours
- Component: Pivot Pin, Pilats
- Component part number: 532101221
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKE OFF THE PILOTS NOTED AN AIR/GROUND LIGHT ON AND THE GEAR WAS UNABLE TO RETRACT. THE PILOTS RETURNED TO THE AIRPORT AND MX LOOKED AT THE PROBLEM. THE ACFT WAS PLACED UP ON JACKS AND UPON INSPECTION IT WAS NOTED THAT 1 OF THE WEIGHT ON WHEEL SWITCHES WAS MAKING CONTACT WITH THE TARGET. THE WOW SWITCH WHICH WAS MAKING CONTACT WAS INSPECTED CLOSER AND FOUND THAT THE PIVOT PIN HAD TWISTED. THE PIVOT PIN IS HELD IN PLACE WITH A BOLT AND THE BOLT WAS FOUND SHEARED INTO 3 PIECES. THE BOLT HEAD AND NUT WAS HELD IN PLACE BY THE SEALANT THAT PREVENTS WATER ENTERING ALONG THE BOLT. THE PIVOT PIN WAS REMOVED AND THE SHANK OF THE BOLT WAS REMOVED AND THE GEAR WAS VISUALLY INSPECTED AND FOUND SERVICEABLE. A NEW PIVOT PIN AND BOLT WAS INSTALLED AND LUBED AND GEAR SWINGS COMPLETED SERVICEABLE. IT WAS NOTED THAT DURING DISASSEMBLY THERE WAS GREASE ON BOTH THE PIVOT PIN AND BUSHINGS.
